I am a in recovery from all drugs, and now having to come off Cymbalta. No it's not an opiate,but it's worse that coming off any of them that I ever had to get off of.I am having nightmares, itching, abdominal pain, just plain freaking out. It is just as bad as getting off of Lortabs, Vicoin ,no it's worse.I am having to go down so slow on this med, and they don't make it in pill form, so I have to open the caps, and just dump some out!!Help!Debbie
Posts You May Be Interested In
I went to my boyfriend's work party on Saturday night at a bowling alley. Everyone, for the most part, was drinking but it was much easier for me to not get a drink since I was bowling, eating, etc. Distractions. I did make a comment to my boyfriend when we first got there when I noticed the party started in the bar. He said to me "why don't you just have 1 drink and not get drunk?" ... I just...
Not a drop since yesterday am. No cravings yet. Looking for a supplement i can check into as I already attend AA. Walked the walk of shame yesterday but feeling confident I can do this. I have an amazing life. My mom and dad died within a year of each other and it tossed me into such grief i found an escape and eventually a prison in alcohol. Support needed while i vent, attempt to get through...